PDA

View Full Version : blood gushed out after injecting



stucknsc2005
01-07-2006, 05:37 PM
OK...My wife injected me in the quad like she has been doing every week for the past 5 months. Before I have never had problems. This time my wife injected the needle at an angle and when she pulled the needle out blood gushed out. I called my mother who is a doctor and she says my wife injected me subcutanious or something like that and apparently she nicked some veins. I just pulled my pants down to look at the lump I have and it looks like I have a pocket of blood under the skin.

Has this happened to any of you?

TrojanMan60563
01-07-2006, 05:40 PM
Why don't you inject yourself if you do quad shots. Its the easiest place to inject yourself.

Anyways I have had blood after pulling the needle out....it means you went through a vein. I don't know about a pocket of blood though.

Devlin
01-07-2006, 05:58 PM
It sounds like she went thru a small vein and you now have a hematoma. If it recent and sort of soft, apply ice. If it 24 hours or more old and firm, then there is not much to do except maybe apply heat which will cause the body to break the hematoma down a bit faster.

stucknsc2005
01-07-2006, 05:59 PM
sweet...thanks for the help

GFR
01-07-2006, 06:01 PM
OK...My wife injected me in the quad like she has been doing every week for the past 5 months. Before I have never had problems. This time my wife injected the needle at an angle and when she pulled the needle out blood gushed out. I called my mother who is a doctor and she says my wife injected me subcutanious or something like that and apparently she nicked some veins. I just pulled my pants down to look at the lump I have and it looks like I have a pocket of blood under the skin.

Has this happened to any of you?
Why the hell have you been on cycle for 5 months???????

stucknsc2005
01-07-2006, 06:08 PM
not for a straight 5 months.....just for the past five months...I have cycled off already...no worries

GFR
01-07-2006, 06:17 PM
not for a straight 5 months.....just for the past five months...I have cycled off already...no worries
:confused:

topolo
01-07-2006, 06:25 PM
I feel ya. I also pulled my pants down the other day only to find a big lump.

Tier
01-07-2006, 07:55 PM
I feel ya. I also pulled my pants down the other day only to find a big lump.

Ya me too, the doctor said it was "a butt". Whatever that means!

Du
01-07-2006, 08:00 PM
OK...My wife injected me in the quad like she has been doing every week for the past 5 months. Before I have never had problems. This time my wife injected the needle at an angle and when she pulled the needle out blood gushed out. I called my mother who is a doctor and she says my wife injected me subcutanious or something like that and apparently she nicked some veins. I just pulled my pants down to look at the lump I have and it looks like I have a pocket of blood under the skin.

Has this happened to any of you?

If she pricked you in the quad, it was most likely not a sub-q shot. But so long as the blood stopped, you have no need to worry. Keep the area wicked clean, use the alcohol, and be sure to aspirate.

My assumption, like the other guys, is that you hit a blood vessel. Just remember to aspirate each shot.

BigDyl
01-07-2006, 08:00 PM
not for a straight 5 months.....just for the past five months...I have cycled off already...no worries


LIKELY STORY!!!!!!

HE'S BE ON HALO FOR 2 YEARS STRAIGHT!!!!!!!!

GFR
01-07-2006, 08:00 PM
Love when I bleed

GFR
01-07-2006, 08:01 PM
LIKELY STORY!!!!!!

HE'S BE ON HALO FOR 2 YEARS STRAIGHT!!!!!!!!
True story

Tha Don
01-07-2006, 08:06 PM
sounds like you clipped a vien, no biggie

stucknsc2005
01-07-2006, 08:34 PM
I figured she just nicked a vein so I called my moms..The doctor...she said the same thing...it feels good to know I am not the only one this has happened to..Which is highly unlickely....Thank you for your feedback

topolo
01-07-2006, 11:32 PM
True story


C U Next Tuesday